# SDR JJBA20250711017

- Difficulty date: June 26, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 39,641 hours, 27,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CORRODED AT FWD LOWER CORNER FRAME 65. REMOVED CORROSION CARGO DOOR AT FWD LOWER CORNER FRAME 65. REMOVED CARGO DOOR FWD LOWER CORNER AT FRAME 65 RECEIVED NEW PART. LOCATED, DRILLED AND INSTALLED NEW PART
